# SDR DALA2024021402201

- Difficulty date: February 13, 2024
- Submitted: February 14, 2024
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 87,324 hours, 22,525 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1942723
- Part serial: 4303
- Condition: Failed
- Location: A/C Bay
- Part time: 44,991 hours, 7,386 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

SHIP 6810 -DIV/PRES/DE- DUE UNABLE TO MAINTAIN CABIN PRESSURE WITH LEFT PACK ON MEL. CORRECTIVE ACTION: R/R ACM, R/R HEAT EXCHANGERS, R/R PLENUM ASSY, R/R CABIN PRESSURE CONTROLLER, R/R LT PK DUCT, RPLCD 2 BELLY DRAINS. CK AND CLEANED DOOR SEALS OF 1R AND 4R DOORS. CLEANED & RESEATED CARGO DOOR SEALS ON FWD & AFT CARGO DOOR. C/W PACK CONFIDENCE OPS CK, ALL ODI C/W.
